# SDR CA180104003

- Difficulty date: December 28, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68332101
- Condition: No Test
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SER-CS300 OFF WING SLIDE NOT DEPLOY PROPERLY ISSUE OPERATOR PERFORMED AN EMERGENCY ESCAPE DEMONSTRATION, BUT THE TEST RESULT WAS FAILED DUE TO THE LT OFF WING SLIDE DOES NOT DEPLOYING PROPERLY.  (TC# 20180104003)
